International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 1, Part A

Fluctuations in ground temperature with variable suction velocity and a convective boundary condition


Author(s): Alabison Raimi Marcus, Olalude Gbenga Adelekan and Olaleye Olalekan Ayodeji

Abstract: This paper considers a convective flow of heat into the ground through the surface with a variable suction velocity. The problem is two dimensional with the soil surface taken to be optically thin environment which makes the radiative heat transfer significant. All other soil properties are assumed to be constant. The governing dimensional equations were reduced to non-dimensional form using some dimensionless parameters, and the transient non-linear partial differential equation (P.D.E.) was solved analytically. Asymptotic method was adopted to linearize the P.D.E. and the resulting homogeneous and non-homogeneous ordinary differential equations were solved using undetermined coefficients methods. The results were shown graphically. It is observed that temperature fluctuates sinusoidally with time.

Pages: 51-57 | Views: 174 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
Alabison Raimi Marcus, Olalude Gbenga Adelekan, Olaleye Olalekan Ayodeji. Fluctuations in ground temperature with variable suction velocity and a convective boundary condition. Int J Stat Appl Math 2020;5(1):51-57.
Call for book chapter
International Journal of Statistics and Applied Mathematics